RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 1167–1178 (Mi fpm441)  

On the problem of decomposition of vectors of a locally convex space into a series in terms of eigenelements of a linear operator

O. D. Solomatin

Orel State University

Abstract: We solve the problem of the decomposition of vectors of a locally convex space into a series in terms of eigenelements of a linear operator. The theory of entire functions and the new definition of entire eigenvector-function of this operator are widely used.

Full text: PDF file (435 kB)

Bibliographic databases:
UDC: 517.983
Received: 01.02.1997

Citation: O. D. Solomatin, “On the problem of decomposition of vectors of a locally convex space into a series in terms of eigenelements of a linear operator”, Fundam. Prikl. Mat., 5:4 (1999), 1167–1178

Citation in format AMSBIB
\Bibitem{Sol99}
\by O.~D.~Solomatin
\paper On the~problem of decomposition of vectors of a~locally convex space into a~series in terms of eigenelements of a~linear operator
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 1167--1178
\mathnet{http://mi.mathnet.ru/fpm441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782959}
\zmath{https://zbmath.org/?q=an:0959.47012}


Linking options:
  • http://mi.mathnet.ru/eng/fpm441
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p1167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:165
    Full text:69
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020